# SDR SWAA2021111140931

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737*
- Aircraft serial: 32513
- Aircraft time: 51,162 hours, 30,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED TO MAINT LEFT OVERWING EMERGENCY EXIT LIGHT FLICKERS ; / [01] RESEATED LEFT OVERWING EXIT LIGHT AND OPS CHECKS OK PER S.I.P.
